Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 28, NWS Amarillo, TX

July 8, 2015Oldham County, Potter County, Texas

NWS Amarillo, TX issued this tornado warning at Jul 8, 2015, 8:21 PM CDT for Oldham County, Potter County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2015, 8:21 PM CDT (01:21 UTC)
Expired
Jul 8, 2015, 8:47 PM CDT
In force
26 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

Counties Oldham County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 34 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 8:42 PM CDTHAIL 0.88Valley De Oro, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 5:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WFUS54 KAMA 090121
TORAMA
TXC359-375-090200-
/O.NEW.KAMA.TO.W.0028.150709T0121Z-150709T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
821 PM CDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 900 PM CDT

* AT 818 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR VALLEY DE
  ORO...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY DE ORO...      BOYS RANCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3544 10172 3523 10206 3549 10228 3560 10214
TIME...MOT...LOC 0122Z 309DEG 16KT 3549 10214

TORNADO...OBSERVED
HAIL...1.75IN

$$

NF
1 follow-up statement
230 
WWUS54 KAMA 090147
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
847 PM CDT WED JUL 8 2015

TXC359-375-090157-
/O.CAN.KAMA.TO.W.0028.000000T0000Z-150709T0200Z/
OLDHAM TX-POTTER TX-
847 PM CDT WED JUL 8 2015

...THE TORNADO WARNING FOR NORTHWESTERN POTTER AND EAST CENTRAL
OLDHAM COUNTIES IS CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN 
EFFECT FOR THE AREA.  LARGE HAIL...GUSTY WINDS AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3544 10172 3523 10206 3549 10228 3560 10214
TIME...MOT...LOC 0147Z 309DEG 16KT 3542 10203

$$

NF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jul 8, 6:34 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 8, 6:34 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT WED JUL 8 2015

.AVIATION...
FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL IMPACT THE TX AND OK PNHDLS
THIS EVENING AND TONIGHT...AND HAVE RETAINED THE THREAT FOR
THUNDERSTORMS AT ALL TERMINAL SITES DURG THE FIRST FEW TO SEVERAL
HOURS OF THIS FCST. MVFR CIGS PSBL AT KGUY LATE TONIGHT AND THURSDAY
MORNING. LOWER CONFIDENCE IN MVFR CIGS FOR KDHT AND KAMA SO HAVE ONLY
INCLUDED A SCT DECK. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP LATER THURSDAY AFTERNOON...BUT HAVE NOT INCLUDED
THIS WEATHER ELEMENT IN THE TAFS DUE TO LOW CONFIDENCE IN WHERE
STORMS WILL FORM THIS FAR OUT IN TIME.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT WED JUL 8 2015/

DISCUSSION...
ON AND OFF RAIN CHANCES THROUGH THE WEEK AHEAD...WITH GENERALLY
HIGHER CHANCES EXPECTED THROUGH THE END OF THIS WEEK AND LOWER
CHANCES EARLY NEXT WEEK. MODEL GUIDANCE ARE IN GOOD AGREEMENT ON THE
OVERALL WEATHER PATTERN THROUGH THE MIDDLE OF NEXT WEEK...SO
CONFIDENCE IN THE FORECAST IS FAIRLY HIGH FOR THIS TIME OF YEAR.
LOCALLY HEAVY RAINFALL WITH STORMS OVER THE NEXT FEW DAYS COULD LEAD
TO AREAS OF FLOODING/FLASH FLOODING.

NF

SHORT TERM...TODAY THROUGH FRIDAY...
AN UPPER-LEVEL LOW PRESSURE SYSTEM CENTERED OVER CENTRAL CALIFORNIA
IS APPARENT ON WATER VAPOR IMAGERY THIS AFTERNOON. AHEAD OF THIS
LOW...MONSOONAL MOISTURE IS BEING ADVECTED INTO THE SOUTHWEST U.S.
A WIDESPREAD AREA OF THUNDERSTORMS HAS DEVELOPED ACROSS NM THIS
AFTERNOON...AND A LEADING SHORTWAVE IS AIDING IN THUNDERSTORM
DEVELOPMENT ACROSS NORTHEAST NM AND THE WESTERN TX/OK PANHANDLES.
THESE SCATTERED STORMS ARE EVENTUALLY FORECAST TO GROW UPSCALE INTO
AN MCS AND MOVE SOUTH AND EAST ACROSS THE PANHANDLES THIS EVENING AND
TONIGHT. A FEW SEVERE WIND GUSTS AND/OR LARGE HAIL MAY BE POSSIBLE
WITH THESE STORMS AS THEY MOVE THROUGH...AS WELL AS HEAVY RAINFALL
LEADING TO LOCALIZED FLOODING AND FLASH FLOODING. A FEW SHOWERS AND
ELEVATED STORMS MAY LINGER ACROSS THE EASTERN PORTIONS OF THE
PANHANDLES TOMORROW MORNING...SO HAVE LEFT 20-30 POPS THROUGH 18Z TO
ACCOUNT FOR THAT. ANOTHER ROUND OF EVENING/OVERNIGHT STORMS WILL BE
POSSIBLE THURSDAY AND FRIDAY...WITH THE NORTHERN AND WESTERN PORTIONS
OF THE PANHANDLES FAVORED DUE TO MONSOONAL MOISTURE BENDING
NORTHEASTWARD ACROSS THE AREA.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
RAIN CHANCES WILL DIMINISH OVER THE WEEKEND INTO EARLY NEXT
WEEK...THOUGH A RIDGE OF HIGH PRESSURE WILL BE BUILDING BACK OVERHEAD
BY SATURDAY AFTERNOON. A FEW THUNDERSTORMS WOULD NOT BE OUT OF THE
QUESTION WITH SOME REMNANT MOISTURE LEFT ACROSS THE REGION...THOUGH
MAIN THRUST OF MONSOON MOISTURE WILL BE DISPLACED BACK NM/AZ ONCE
MORE. THE HIGH PRESSURE WILL ALSO HELP TEMPERATURES CLIMB UP TO THE
MID-/UPPER-90S BY SUNDAY. THERE IS SOME HINT AT A WEAK COLD FRONT
EDGING INTO THE PANHANDLES LATE WEDNESDAY...THOUGH ONLY GFS
INDICATING THIS CURRENTLY.

NF

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jul 8, 5:25 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
525 PM CDT WED JUL 8 2015

OKZ001>003-TXZ001>020-091030-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
525 PM CDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS MOST OF THE
TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR MOST OF THE PANHANDLES THROUGH MIDNIGHT...AS
THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO PING PONG BALL
SIZE AND WIND GUSTS UP TO AROUND 70 MPH POSSIBLE. HEAVY RAIN WILL
ALSO BE POSSIBLE WITH THE STRONGER STORMS...WHICH COULD LEAD TO
LOCALIZED FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SUBMIT ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

NF

In the hours before

Special weather statement, Jul 8, 6:34 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT WED JUL 8 2015

TXZ011-016-090015-
DEAF SMITH TX-OLDHAM TX-
634 PM CDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OLDHAM AND NORTHERN DEAF
SMITH COUNTIES UNTIL 715 PM CDT...

AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ADRIAN...OR 20 MILES WEST OF
VEGA...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               SIMMS...              GLENRIO...
  ADRIAN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3519 10305 3534 10282 3531 10219 3493 10245
      3499 10305
TIME...MOT...LOC 2334Z 277DEG 29KT 3523 10276

KB
Special weather statement, Jul 8, 7:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT WED JUL 8 2015

TXZ016-090100-
DEAF SMITH TX-
715 PM CDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEAF SMITH COUNTY UNTIL
800 PM CDT...

AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SIMMS...OR 21 MILES
SOUTHWEST OF VEGA...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SIMMS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3518 10229 3493 10230 3495 10287 3517 10285
TIME...MOT...LOC 0015Z 274DEG 18KT 3509 10274

KB
Special weather statement, Jul 8, 7:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
734 PM CDT WED JUL 8 2015

TXZ007-008-090115-
HUTCHINSON TX-MOORE TX-
734 PM CDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN MOORE AND
HUTCHINSON COUNTIES UNTIL 815 PM CDT...

AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM WAS RAPIDLY DEVELOPING 4 MILES SOUTHWEST OF PRINGLE...OR
18 MILES NORTH OF BORGER...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BORGER...             STINNETT...           PRINGLE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3588 10164 3606 10149 3606 10120 3602 10108
      3586 10109 3563 10128 3562 10144
TIME...MOT...LOC 0034Z 303DEG 22KT 3589 10147

NF
Local storm report, Jul 8, 7:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
738 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             CHANNING                35.68N 102.33W
07/08/2015  E2.75 INCH       HARTLEY            TX   STORM CHASER

            HAIL UP TO BASEBALL SIZE

&&

EVENT NUMBER AMA1500617

KB
Local storm report, Jul 8, 8:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             7 S CHANNING            35.58N 102.33W
07/08/2015  E2.75 INCH       OLDHAM             TX   STORM CHASER

            BASEBALL SIZE HAIL

&&

EVENT NUMBER AMA1500619

LORENZEN
Local storm report, Jul 8, 8:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             CHANNING                35.68N 102.33W
07/08/2015  E2.50 INCH       HARTLEY            TX   PUBLIC

&&

EVENT NUMBER AMA1500620

EA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:15 PM CDTSpecial Weather StatementAMADeaf Smith45 min
Jul 8, 7:17 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter58 min
Jul 8, 7:34 PM CDTSpecial Weather StatementAMAHutchinson41 min
Jul 8, 7:42 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
Jul 8, 7:45 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham60 min
Jul 8, 8:14 PM CDTSevere Thunderstorm WarningAMACarson, Moore, Oldham, Potter, Randall91 min
Jul 8, 8:21 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jul 8, 8:36 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall54 min
Jul 8, 8:40 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter65 min
Jul 8, 9:26 PM CDTSevere Thunderstorm WarningAMARandall64 min
Jul 8, 9:35 PM CDTSpecial Weather StatementAMAOldham40 min
Jul 8, 9:36 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jul 8, 9:44 PM CDTSevere Thunderstorm WarningAMAArmstrong, Potter, Randall61 min
Jul 8, 9:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter56 min
Jul 8, 10:26 PM CDTSpecial Weather StatementAMAArmstrong64 min
Jul 8, 10:56 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore3 hr
Jul 8, 11:01 PM CDTSevere Thunderstorm WarningAMAPotter, Randall59 min
Jul 8, 11:11 PM CDTSpecial Weather StatementAMADonley49 min
Jul 8, 11:22 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley53 min
Jul 8, 11:31 PM CDTSpecial Weather StatementAMAArmstrong44 min
Jul 9, 12:29 AM CDTSpecial Weather StatementAMAArmstrong46 min
Jul 9, 12:35 AM CDTSevere Thunderstorm WarningAMAHartley, Moore, Potter55 min
Jul 9, 1:27 AM CDTAreal Flood AdvisoryAMAArmstrong, Collingsworth, Donley3 hr
Jul 9, 1:42 AM CDTSpecial Weather StatementAMAArmstrong33 min
Jul 9, 1:55 AM CDTSevere Thunderstorm WarningAMAArmstrong35 min
Jul 9, 2:35 AM CDTSpecial Weather StatementAMAArmstrong40 min
Jul 9, 2:38 AM CDTSpecial Weather StatementAMAPotter52 min
Jul 9, 2:41 AM CDTRiver Flood WarningAMAArmstrong19 hr
Jul 9, 3:10 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall3 hr
Jul 9, 3:42 AM CDTFlash Flood WarningAMAArmstrong, Donley3 hr
Jul 9, 4:20 AM CDTAreal Flood AdvisoryAMAHutchinson, Moore2 hr
Jul 9, 6:16 PM CDTSpecial Weather StatementAMAOldham44 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.